Alert archive / Missouri / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 9, NWS Kansas City, MO

April 17, 2013Atchison County, Holt County, Nodaway County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Apr 17, 2013, 3:06 AM CDT for Atchison County, Holt County, Nodaway County, Missouri. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 17, 2013, 3:06 AM CDT (08:06 UTC)
Expired
Apr 17, 2013, 3:30 AM CDT
In force
24 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Atchison County, MO, Holt County, MO, Nodaway County, MO

The radar

The Omaha radar (KOAX), 145 km from the middle of the area, began a volume at 08:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 17, 3:31 AM CDTHAIL 0.75Burlington Jct, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 8.1 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2013-04-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2013-04-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 182 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1169 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
182 m²/s²
0-3 km storm-relative helicity
521 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

275 
WUUS53 KEAX 170806
SVREAX
MOC005-087-147-170830-
/O.NEW.KEAX.SV.W.0009.130417T0806Z-130417T0830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
306 AM CDT WED APR 17 2013

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ATCHISON COUNTY IN NORTHWEST MISSOURI...
  NORTHWESTERN HOLT COUNTY IN NORTHWEST MISSOURI...
  NORTHWESTERN NODAWAY COUNTY IN NORTHWEST MISSOURI...

* UNTIL 330 AM CDT

* AT 304 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CRAIG...AND
  MOVING NORTHEAST AT 40 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  CRAIG...FAIRFAX...BURLINGTON JUNCTION...QUITMAN...ELMO AND
  CLEARMONT.

THIS WILL IMPACT

 I-29 BETWEEN MILE MARKERS 88 AND 101.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4042 9488 4009 9540 4012 9540 4014 9544
      4016 9544 4019 9549 4022 9547 4024 9548
      4024 9552 4025 9554 4058 9516 4058 9512
TIME...MOT...LOC 0806Z 225DEG 35KT 4021 9542

HAIL...1.00IN
WIND...<50MPH

$$

HAWBLITZEL
3 follow-up statements
468 
WWUS53 KEAX 170817
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
317 AM CDT WED APR 17 2013

MOC005-087-147-170830-
/O.CON.KEAX.SV.W.0009.000000T0000Z-130417T0830Z/
HOLT MO-NODAWAY MO-ATCHISON MO-
317 AM CDT WED APR 17 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
ATCHISON...NORTHWESTERN NODAWAY AND NORTHWESTERN HOLT COUNTIES UNTIL
330 AM CDT...

AT 314 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CRAIG...AND
MOVING NORTHEAST AT 40 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
BURLINGTON JUNCTION...QUITMAN...ELMO AND CLEARMONT.

THIS WILL IMPACT

 I-29 BETWEEN MILE MARKERS 88 AND 101.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4042 9488 4009 9540 4012 9540 4014 9544
      4016 9544 4019 9549 4022 9547 4024 9548
      4024 9552 4025 9554 4058 9516 4058 9512
TIME...MOT...LOC 0817Z 229DEG 34KT 4026 9531

HAIL...1.00IN
WIND...<50MPH

$$

AEP
159 
WWUS53 KEAX 170826
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
326 AM CDT WED APR 17 2013

MOC005-087-147-170830-
/O.CON.KEAX.SV.W.0009.000000T0000Z-130417T0830Z/
HOLT MO-NODAWAY MO-ATCHISON MO-
326 AM CDT WED APR 17 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
ATCHISON...NORTHWESTERN NODAWAY AND NORTH CENTRAL HOLT COUNTIES UNTIL
330 AM CDT...

AT 325 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST
OF FAIRFAX...AND MOVING NORTHEAST AT 40 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
BURLINGTON JUNCTION...QUITMAN...ELMO AND CLEARMONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4042 9488 4015 9530 4031 9547 4058 9516
      4058 9512
TIME...MOT...LOC 0826Z 228DEG 35KT 4030 9525

HAIL...1.00IN
WIND...<50MPH

$$

AEP
939 
WWUS53 KEAX 170829
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
329 AM CDT WED APR 17 2013

MOC005-087-147-170839-
/O.EXP.KEAX.SV.W.0009.000000T0000Z-130417T0830Z/
HOLT MO-NODAWAY MO-ATCHISON MO-
329 AM CDT WED APR 17 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ATCHISON...
NORTHWESTERN NODAWAY AND NORTH CENTRAL HOLT COUNTIES WILL EXPIRE AT
330 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM.

LAT...LON 4042 9488 4015 9530 4031 9547 4058 9516
      4058 9512
TIME...MOT...LOC 0829Z 228DEG 35KT 4032 9522

$$

AEP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 17, 12:15 AM CDT, 2 hours 51 minutes earlier.

Area forecast discussion, Apr 17, 12:15 AM CDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1215 AM CDT Wed Apr 17 2013

.UPDATE...
Issued at 840 PM CDT TUE APR 16 2013

00Z raobs from surrounding sites as well as sites to the south reveal
a very stout elevated mixed layer (EML) that will be difficult to
overcome. Lack of radar returns within a 300 mile radius confirms
this. Have already lowered evening PoPs as a result and am
considering lowering them after midnight as well. Thinking scattered
coverage vs widespread as current PoPs would indicate. Would like to
get a look at the 00Z NAM before committing to lowering the PoPs. Do
believe the 00z RAP looks reasonable with best chances for convection
over the northern /12 of CWA where cap should be weaker.

&&

.SHORT TERM...(This Evening through Wednesday)
Issued at 425 PM CDT TUE APR 16 2013

Current water vapor imagery and H5 heights indicate a vigorous
trough moving from eastern Ontario into Quebec with associated cold
front draped across the eastern Great Lakes region and into the Ohio
River Valley. Southwest flow aloft will continue over the central
portion of the country as an upper level ridge strengthens in
response to a relatively broad trough continuing to dig into the
inter-mountain west and Great Basin. At the surface...stationary/warm
front extends from central Texas to south-central Oklahoma and on up
into northwest Arkansas and southeast Missouri. Temperatures in the
upper 70s to low 80s made for a nice afternoon south of the this
front with temperatures in the 40s and 50s just north of the frontal
boundary.

Current elevated front will be the focus for convection tonight and
through tomorrow night. Upper level diffluence will increase as the
western trough digs into the Great Basin. With moisture continuing to
pool along and south of the warm front, and steepening lapse rates,
expect elevated scattered thunderstorms to develop near the front
late this evening. Much of the overnight activity will remain along
the 700mb thermal ridge as low-level jet increases across the south-
central plains. Primary severe threat looks to be large hail overnight
tonight and early tomorrow morning as instability increases and bulk
shear values increase to near 50kts. Both the GFS and EC have at
least 500 J/kg of CAPE across much of the CWA and increasing to
around 1500 J/kg by tomorrow afternoon.

Thunderstorm coverage will increase through tomorrow morning and
another chance for severe weather by tomorrow afternoon and evening.
Given decent moisture profiles and the chance for heavy rainfall in
many locations, have decided to issue a flash flood watch
encompassing the entire CWA. The flash flood watch will extend from
noon tomorrow through Thursday. Felt that the main threat would not
be recognized until tomorrow, especially north of I-70 where flash
flood guidance has suggested that higher rainfall amounts will be
needed to achieve saturation and then runoff. Storm relative flow
aligned generally parallel to the surface front will allow for
training of thunderstorm and areas receiving excessive rainfall
amounts.

.LONG TERM...(Wednesday Night through Tuesday)
Issued at 425 PM CDT TUE APR 16 2013

Wednesday Night...severe weather may be ongoing as we transit into
the evening and overnight hours of Wednesday. Warm sector showers
and thunderstorm activity will last into the evening hours of
Wednesday before a cold front sweeps from west to east across the
forecast region early late Wednesday night through the afternoon
hours of Thursday. There will be a ongoing threat of severe weather,
though as the evening progresses the instability fueling the
potentially severe storms will be waining taking the threat for
severe weather with it. However, the potential for large hail,
damaging winds and isolated tornadoes will persist into the early
evening hours of Wednesday. As the front moves through the threat
will transit to hail and damaging winds for the late night hours,
though with precipitable water values of 1.5 inches expected and
winds running parallel to the advancing cold front, heavy rain and
flooding will be a persistent concern.

Thursday...severe weather threat should come to an end by the early
morning hours, if the waining instability hasn't already brought the
threat to an end Wednesday night. However, rain on the backside of
the front may persist long enough to exacerbate the already wet
conditions, which could keep the flooding threat going through much
of the daylight hours. Will leave it to later shifts to perhaps
cancel the Flash Flood Watch early if need be. Otherwise, with the
cold air on the back side of this system, have included a brief
mention of rain and snow early Friday morning, though no
accumulations are expected even if it where all snow.

With the cold temperatures once again sweeping across the region
behind the cold front, expect readings to be suppressed below normal
through the weekend and into next work week, when another reinforcing
shot of cold air will sweep into the Plains States...again.

Otherwise, a shortwave trough in the northwest flow late in the
weekend may bring more showers back to the region, first as it lifts
a modest warm front into Iowa Sunday, before the reinforcing shot of
cold air arrives possibly Monday or Tuesday. This will keep the
threat of rain across the region from Sunday afternoon through
Tuesday, with below normal temperatures.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday Night)
Issued at 1210 AM CDT WED APR 17 2013

Scattered elevated showers now heading towards the terminals and
expect to see this area increase in coverage as it spreads across
northern MO overnight. Thunder chances may be more isolated or widely
scattered but increase as sunrise approaches. Will likely see
several periods of thunderstorms during the during this forecast
period with timing being a problem due to the activity being elevated
and not tied to any one boundary.

MVFR ceilings top start off but they will gradually lower overnight
as the depth of the moisture deepens. MVFR fog also expected to form
as the showers become more widespread and continuous on Wednesday.
Brisk easterly winds until a warm front surges north late in the
afternoon. This should also allow ceilings to improve some, but still
remain MVFR. A cold front will sweep through towards the end of the
forecast with a line of thunderstorms accompanying it. Ceilings are
also expected to drop to IFR in the post frontal airmass.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH from Noon CDT today through Thursday evening
     FOR KSZ025-057-060-102>105.

MO...FLASH FLOOD WATCH from Noon CDT today through Thursday evening
     FOR MOZ001>008-011>017-020>025-028>033-037>040-043>046-053-
     054.

&&

UPDATE...MJ
SHORT TERM...PMM
LONG TERM...Cutter
AVIATION...MJ
Hazardous weather outlook, Apr 16, 7:08 PM CDT, 7 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
708 PM CDT TUE APR 16 2013

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-171130-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
708 PM CDT TUE APR 16 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS EVENING WITH THUNDERSTORM CHANCES
INCREASING AFTER MIDNIGHT. THERE IS A SLIGHT RISK FOR SEVERE
THUNDERSTORMS AFTER MIDNIGHT WITH THE BEST CHANCES OVER NORTHWEST AND
WEST CENTRAL MISSOURI AND ADJACENT EASTERN KANSAS. THE AMOUNT OF
INSTABILITY THAT WILL SPREAD INTO THE REGION AND THE MAGNITUDE OF
SHEAR COULD SUPPORT ELEVATED SUPERCELLS WITH LARGE HAIL BEING THE
ONLY THREAT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED THROUGH THE DAY
WEDNESDAY AND INTO THE OVERNIGHT HOURS. A WARM FRONT IS FORECAST TO
LIFT NORTHWARD TOWARDS NORTHERN MISSOURI BRINGING A CHANCE FOR SEVERE
THUNDERSTORMS. THE STRONGEST STORMS...THROUGH THE AFTERNOON AND
EVENING...WOULD BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
WINDS. ISOLATED TORNADOES ARE ALSO POSSIBLE PRIMARILY NEAR THE WARM
FRONT. A COLD FRONT WILL PUSH SOUTHEAST THROUGH THE REGION WEDNESDAY
NIGHT WITH A LINE OF POTENTIALLY SEVERE STORMS FORMING ALONG THIS
BOUNDARY AND SWEEPING ACROSS THE FORECAST AREA DURING THE OVERNIGHT
HOURS.

THE REPEATED ROUNDS OF THUNDERSTORMS HAVE THE POTENTIAL TO PRODUCE
WIDESPREAD HEAVY RAINFALL WITH 1 TO 2 INCHES OF RAIN LIKELY...AND
POSSIBLY AS MUCH AS 3 TO 4 INCHES WITH THE HEAVIEST STORMS THAT
BECOME PARKED OVER LOCALIZED AREAS. THESE RAINS COULD RESULT IN FLASH
FLOODING AS WELL AS FLOODING ON AREA CREEKS AND RIVERS.

THUNDERSTORMS WILL LIKELY CONTINUE INTO THURSDAY MORNING BEFORE
EXITING THE REGION. NONE OF THE STORMS ON THURSDAY ARE EXPECTED TO
REACH SEVERE LEVELS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT AND IS LIKELY WEDNESDAY
AFTERNOON AND THROUGH WEDNESDAY NIGHT.

MJ

In the hours before

Special weather statement, Apr 17, 2:10 AM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
210 AM CDT WED APR 17 2013

MOZ005-006-170745-
HARRISON MO-MERCER MO-
210 AM CDT WED APR 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MERCER AND CENTRAL
HARRISON COUNTIES UNTIL 245 AM CDT...

AT 207 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BETHANY...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CAINSVILLE AND MOUNT MORIAH.

THIS WILL IMPACT

 I-35 BETWEEN MILE MARKERS 87 AND 96.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4050 9375 4036 9354 4018 9402 4027 9409
TIME...MOT...LOC 0710Z 234DEG 32KT 4026 9396

HAWBLITZEL
Special weather statement, Apr 17, 2:11 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
211 AM CDT WED APR 17 2013

MOZ001-011-170745-
ATCHISON MO-HOLT MO-
211 AM CDT WED APR 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ATCHISON AND
NORTHWESTERN HOLT COUNTIES UNTIL 245 AM CDT...

AT 207 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR VERDON...OR NEAR FALLS CITY...MOVING
NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CRAIG...FAIRFAX AND CORNING.

THIS WILL IMPACT

 I-29 BETWEEN MILE MARKERS 88 AND 104.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4031 9518 4026 9518 4026 9515 4022 9512
      4012 9539 4014 9544 4016 9544 4018 9548
      4024 9548 4024 9552 4026 9556 4029 9556
      4047 9528
TIME...MOT...LOC 0711Z 234DEG 32KT 4015 9559

HAWBLITZEL

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 2:10 AM CDTSpecial Weather StatementEAXHarrison35 min
Apr 17, 2:11 AM CDTSpecial Weather StatementEAXAtchison34 min
Apr 17, 5:43 AM CDTSpecial Weather StatementEAXAtchison17 min
Apr 17, 6:36 AM CDTSpecial Weather StatementEAXAndrew, Holt39 min
Apr 17, 6:42 AM CDTRiver Flood WarningEAXJohnson, Pettis65 hr
Apr 17, 6:42 AM CDTRiver Flood WarningEAXCooper, Saline6 days
Apr 17, 7:06 AM CDTSevere Thunderstorm WarningEAXAtchison, Holt, Nodaway24 min
Apr 17, 7:45 AM CDTDense Fog AdvisoryEAXBates, Cass, Cooper, Henry, Howard, Jackson and 4 more2 hr
Apr 17, 8:27 AM CDTSevere Thunderstorm WarningEAXAndrew, Holt, Nodaway33 min
Apr 17, 9:09 AM CDTRiver Flood WarningEAXRay50 hr
Apr 17, 9:09 AM CDTRiver Flood WarningEAXLinn, Livingston5 days
Apr 17, 9:09 AM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston7 days
Apr 17, 9:09 AM CDTRiver Flood WarningEAXCarroll, Chariton7 days
Apr 17, 9:09 AM CDTRiver Flood WarningEAXCooper49 hr
Apr 17, 9:09 AM CDTRiver Flood WarningEAXJackson12 hr
Apr 17, 9:09 AM CDTRiver Flood WarningEAXBates12 hr
Apr 17, 9:09 AM CDTRiver Flood WarningEAXHoward40 hr
Apr 17, 9:09 AM CDTRiver Flood WarningEAXBuchanan4 days
Apr 17, 9:09 AM CDTRiver Flood WarningEAXPlatte5 days
Apr 17, 9:09 AM CDTRiver Flood WarningEAXPlatte5 days
Apr 17, 9:15 AM CDTRiver Flood WarningEAXCarroll4 days
Apr 17, 9:28 AM CDTRiver Flood WarningEAXCass, Henry, Johnson59 hr
Apr 17, 9:28 AM CDTRiver Flood WarningEAXBates, Cass, Henry72 hr
Apr 17, 9:50 AM CDTRiver Flood WarningEAXCarroll, Lafayette, Saline22 hr
Apr 17, 9:50 AM CDTRiver Flood WarningEAXCarroll, Chariton, Saline29 hr
Apr 17, 9:50 AM CDTRiver Flood WarningEAXChariton, Howard, Saline5 days
Apr 17, 9:50 AM CDTRiver Flood WarningEAXCooper, Howard6 days
Apr 17, 10:13 AM CDTSpecial Weather StatementEAXGentry, Worth32 min
Apr 17, 10:14 AM CDTRiver Flood WarningEAXAdair, Macon, Putnam, Schuyler64 hr
Apr 17, 10:14 AM CDTRiver Flood WarningEAXChariton, Macon5 days
Apr 17, 10:14 AM CDTRiver Flood WarningEAXGrundy, Livingston52 hr
Apr 17, 10:28 AM CDTAreal Flood WarningEAXAndrew, Atchison, Gentry, Holt, Nodaway, Worth6 hr
Apr 17, 12:52 PM CDTAreal Flood WarningEAXGrundy, Harrison, Mercer, Putnam, Sullivan6 hr
Apr 17, 1:27 PM CDTSpecial Weather StatementEAXMacon33 min
Apr 17, 1:36 PM CDTAreal Flood AdvisoryEAXAtchison, Harrison, Livingston, Mercer52 days
Apr 17, 1:43 PM CDTSpecial Weather StatementEAXAdair47 min
Apr 17, 1:51 PM CDTRiver Flood WarningEAXAndrew, Nodaway30 hr
Apr 17, 1:51 PM CDTRiver Flood WarningEAXAndrew, Buchanan57 hr
Apr 17, 2:32 PM CDTSevere Thunderstorm WarningEAXHenry, Johnson, Pettis28 min
Apr 17, 3:22 PM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Saline23 min
Apr 17, 3:29 PM CDTSevere Thunderstorm WarningEAXPettis31 min
Apr 17, 3:56 PM CDTSevere Thunderstorm WarningEAXCooper, Pettis, Saline34 min
Apr 17, 4:24 PM CDTAreal Flood WarningEAXAndrew, Atchison, Gentry, Holt, Nodaway, Worth24 hr
Apr 17, 4:58 PM CDTSevere Thunderstorm WarningEAXHoward, Randolph32 min
Apr 17, 5:10 PM CDTAreal Flood AdvisoryEAXCarroll, Chariton, Lafayette, Saline6 hr
Apr 17, 5:30 PM CDTSpecial Weather StatementEAXSaline30 min
Apr 17, 5:38 PM CDTSpecial Weather StatementEAXPettis37 min
Apr 17, 5:46 PM CDTSpecial Weather StatementEAXCooper29 min
Apr 17, 5:55 PM CDTSevere Thunderstorm WarningEAXCooper, Pettis35 min
Apr 17, 5:58 PM CDTSevere Thunderstorm WarningEAXCooper32 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.